My mum has started chemo 14 days ago and is beginning to get mouth ulcers and sensitivity, can anyone suggest/recommend any products that can relieve them?
Also she has started to get an acne like rash around her chin & hairline, is anyone familiar with this as a side-effect to chemo? She is yet to lose her hair, could this be the beginning?
Looking forward to reading your suggestions!
The hospital may be able to give your mum a mouth wash for the ulcers or if you make up a solution of bicarb and water it does the trick. Just don't swallow!I found it to be quite helpful if you sloosh it around your mouth a few times a day.
Don't know about the rash - ask at her clinic. They should be able to help.
Hope that she is feeling OK
ask your mums doctor for a script for FUNGILIN lozenges. I was given these when I had a very sore mouth from the chemo. There is also a mouthwash that I was given by the chemo nurses, but unfortunately I cant remember what it was called. Ask the nurses where your mum has her chemo - they will know what it is, but get the lozenges as well!
I'm not sure about the rash, but I know before my hair started falling out, I had a very sore scalp and it was very tingly. Again, check with the chemo nurses - I found that they know everything.
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.